Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Differentiability properties of solutions to higher order double integral variational problems


Author: Julius Smith
Journal: Trans. Amer. Math. Soc. 116 (1965), 108-125
MSC: Primary 49.00
MathSciNet review: 0208448
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Charles B. Morrey Jr., Multiple integral problems in the calculus of variations and related topics, Univ. of California Publ. Math. (N. S.) 1 (1943), 1–130. MR 0011537
  • [2] C. B. Morrey Jr., Second-order elliptic systems of differential equations, Contributions to the theory of partial differential equations, Annals of Mathematics Studies, no. 33, Princeton University Press, Princeton, N. J., 1954, pp. 101–159. MR 0068091
  • [3] Charles B. Morrey Jr., Multiple integral problems in the calculus of variations and related topics, Ann. Scuola Norm. Sup. Pisa (3) 14 (1960), 1–61. MR 0115117
  • [4] -, Lecture notes on the theory of elliptic partial differential equations, mimeographed notes, Univ. of Chicago, Chicago, Ill., 1960.
  • [5] Julius Smith, Variational problems of higher order for double integrals, Dissertation, Univ. of California, Berkeley, Calif., 1962.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49.00

Retrieve articles in all journals with MSC: 49.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0208448-9
Article copyright: © Copyright 1965 American Mathematical Society